# SDR DU4R20191011031

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: General aviation
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 44,470 hours, 31,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R53113041
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,   FOUND R1 DOOR FR16 HOLE 5 HAS A CRACK INDICATION.
